# SDR COM31113

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Assy
- Part number: 7221100643
- Condition: Cracked
- Location: Left
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LEFT BLEED LEAK WARNING ACTIVATED.  REPLACED CRACKED BLEED AIR DUCT AT LEFT WING ROOT.
